# SDR TRBA2011349001

- Difficulty date: December 9, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR72
- Aircraft serial: 431
- Aircraft time: 30,242 hours, 33,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4861, DURING PREFLIGHT INSPECTION,  CREW REPORTED THE EMERGENCY FLOOD LIGHT AT CABIN DOOR INOPERATIVE.  ACFT REMOVED FROM SERVICE.   REPARED BROKEN WIRE ON CONNECTOR 253VCA IAW STANDARD PRACTICE MM 20-27-17. NO PARTS REMOVED OR REPLACED.  THE ACFT WAS RETURNED TO SERVICE.
